MathSciNet Relay Station
MathSciNet bibliographic data
MR687647 (85e:03073) 03C35 (03C15 03C65 06D05)
Schmerl, James H. $\aleph \sb{0}$-categorical distributive lattices of finite breadth. Proc. Amer. Math. Soc. 87 (1983), no. 4, 707–713.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement